# SDR GTIA020760

- Difficulty date: June 11, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT TRAPEZOID PANEL DELAMINATED, LEFT WING.  REMOVED DELAMINATED PANEL.  REPAIRED LEFT TRAPEZOID PANEL USING 181 GLASS CLOTH.  INSTALLED TRAPEZOID PANEL.  (M)
